Alert archive / Indiana / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 229, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Oct 6, 2014, 8:01 PM EDT for Oldham County, Kentucky; 5 counties in Indiana. It was in force for 29 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 6, 2014, 8:01 PM EDT (00:01 UTC)
- Expired
- Oct 6, 2014, 8:30 PM EDT
- In force
- 29 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Clark County, IN, Floyd County, IN, Harrison County, IN, Jefferson County, IN, Washington County, IN, Oldham County, KY
The radar
The Louisville radar (KLVX), 63 km from the middle of the area, began a volume at 00:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 6, 8:25 PM EDT | HAIL 1 | Sellersburg, IN | THE PUBLIC...VIA FACEBOOK...SHOWED HAIL UP TO ONE INCH COVERING THE GROUND. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.0 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 115 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 961 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 112 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
629
WUUS53 KLMK 070001
SVRLMK
INC019-043-061-077-175-KYC185-070030-
/O.NEW.KLMK.SV.W.0229.141007T0001Z-141007T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
801 PM EDT MON OCT 6 2014
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CLARK COUNTY IN SOUTH CENTRAL INDIANA...
NORTHERN FLOYD COUNTY IN SOUTH CENTRAL INDIANA...
NORTHERN HARRISON COUNTY IN SOUTH CENTRAL INDIANA...
SOUTH CENTRAL JEFFERSON COUNTY IN SOUTH CENTRAL INDIANA...
SOUTHEASTERN WASHINGTON COUNTY IN SOUTH CENTRAL INDIANA...
NORTHWESTERN OLDHAM COUNTY IN NORTH CENTRAL KENTUCKY...
* UNTIL 830 PM EDT
* AT 758 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
OF NEW ALBANY...AND MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WILSON...SAINT JOSEPH...BENNETTSVILLE...HAMBURG...BLUE LICK...
SELLERSBURG...CLARK REGIONAL AIRPORT...SPEED...MEMPHIS...
HENRYVILLE...PRATHER...RIVER RIDGE...CHARLESTOWN...CLARK SIDING...
BELKNAP BEACH...OTISCO...HARMONY VILLAGE...MARYSVILLE...GOSHEN AND
NEW MARKET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3844 8542 3823 8621 3844 8624 3861 8567
3861 8557 3864 8557 3866 8548
TIME...MOT...LOC 0001Z 255DEG 31KT 3838 8585
HAIL...1.25IN
WIND...60MPH
$$
JDGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 6, 7:26 PM EDT, 35 minutes earlier.
Area forecast discussion, Oct 6, 7:26 PM EDT, 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 726 PM EDT Mon Oct 6 2014 ...Updated Aviation Discussion... ...Forecast Update... Issued at 538 PM EDT Mon Oct 6 2014 Current event is unfolding largely as expected across the region. A weak convergent surface boundary continues to spark thunderstorms, some containing supercelluar charasteristics, across central Kentucky. These storms have produced several hail reports, some of which have exceeded golf ball size. This severe threat will continue for the next hour or two, before tapering off with the loss of diurnal heating. Convection further to the west will continue to push into portions of southern IN and northern KY this evening. This activity appears to be mainly diurnally driven in the cold core of the approaching trough, thus expect it to be in a weakening state as it approaches the LMK CWA. Updated products already out. .SHORT TERM (Now through Tuesday Night)... Issued at 306 PM EDT Mon Oct 6 2014 ...Strong to severe thunderstorms possible this afternoon/early evening... The synoptic pattern this afternoon features a broad trough across the eastern CONUS. A strong PV anomaly rotating through this trough will affect the region this afternoon into this evening. An additional impulse will slide through the trough aloft on Tuesday, bringing renewed chances for showers and thunderstorms. Showers and thunderstorms have begun to break out this afternoon. It seems like there may be two areas of focus, one across central KY associated with a weak wind shift and associated surface convergence. Another region of storm development has begun to erupt across portions of IL/IN on the edge of the strong forcing associated with the incoming strong PV anomaly. Both regions of activity will likely continue to increase in coverage/intensity as it encounters a more favorable thermodynamic environment. Still think the best threat of strong to severe storms will be across south-central KY. SBCAPEs have risen to near 1500 J/kg and with 50 knots of 0-6 shear, supercell development along with line segments will be possible. Am not too high on the tornado threat at this time given the low-level wind fields have continued to veer, thus low-level hodographs are not all too impressive. The main threats will certainly be hail and damaging winds, but an isolated tornado cannot be ruled out if a storm is able to interact with any lingering boundaries/differential heating zones. The strong convection will push east this evening, but a few showers could continue to linger within the cyclonic flow aloft. Overnight lows will fall into the low and mid 50s. Tuesday will feature a similar setup to today. A low-level jet of 40-50 knots will ramp up in the morning hours, likely inducing an area of mainly elevated convection during the morning hours. The question then becomes whether or not we will clear out in time for additional surface-based convection to develop during the afternoon hours along a synoptic cold front. Given the NAM seems to have done the best with trends/instability this afternoon, will favor that solution for tomorrow. It develops in excess of 1000 J/kg of MLCAPE instability along the front by tomorrow afternoon. While this may be a bit overdone, do still feel there will be enough to once again develop surface-based convection in the afternoon. Wind fields will be even more impressive than today, as 0-6km shear increases to 60+ knots. Low-level winds may stay a bit more backed than today as well, which would support a conditional tornado risk if we can destabilize sufficiently, in addition to the risks of large hail and damaging winds. The front will push east by tomorrow evening, finally bringing a reprieve from the precipitation. Overnight lows will fall into the upper 40s and 50s. .LONG TERM (Wednesday through Monday)... Issued at 248 PM EDT Mon Oct 6 2014 ...Rounds of Rain with Excessive Rainfall Possible Late this Week... The long term will start off dry with northwesterly flow aloft and high pressure at the surface. Temperatures will top out in the lower to mid 70s Wednesday under partly cloudy skies. Wednesday night will begin the return to unsettled weather as a warm front moves north across the region and a low pressure system approaches from the west. Moisture will be on the increase through the end of the work week as we get return flow from the south and moisture from tropical storm Simon feeds into the system. Precipitable water values will rise to 1.5-1.8" by Thursday night/Friday, well above climatological normals for this time of year. Showers and storms will increase in the warm sector on Thursday. A frontal boundary will then begin to slowly sink south across the area Thursday night through Friday bringing a couple of rounds of showers and storms. This boundary will be slow moving and if any training of storms occurs, there is the potential for some minor flooding. However, with dry rather dry antecedent conditions, this may not be so much of a problem. Beyond Friday there is still quite a bit of uncertainty in the forecast. The front will stall out somewhere across southern KY or TN and where it ends up will impact the precipitation and temperature forecasts. For now will continue with a chance of rain through the end of the forecast period. However, if it does sink further south we could have a brief period of dry weather before the next system moves through. && .AVIATION (00Z TAF Update)... Issued at 723 PM EDT Mon Oct 6 2014 Several quick-hitting disturbances will make for a rather active TAF period. More widespread convection has pushed to the southeast of the terminals this evening. However, additional convection continues to push into portions of southern Indiana and northern Kentucky as the main core of the upper-level system pushes in. While likely to weaken over the next few hours, these storms may affect KSDF and KLEX later this evening. Otherwise, just a few showers will persist overnight, with winds dying down to around 5-10 knots. Conditions will be VFR outside of any convection. On Tuesday morning, an additional round of showers and thunderstorms looks likely to affect all terminals. Cigs/vsbys may drop in the heavier showers/storms, but should remain VFR outside of them. After a late morning break in the precipitation, a final round may develop in the afternoon hours, but confidence on this is low given the expected morning showers/storms. Winds will increase during the afternoon hours, with WSW gusts around 25 knots possible. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && Update.........KJD Short Term.....KJD Long Term......EER Aviation.......KJD
Hazardous weather outlook, Oct 6, 3:24 PM EDT, 4 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 324 PM EDT MON OCT 6 2014 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-071930- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY- EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 324 PM EDT MON OCT 6 2014 /224 PM CDT MON OCT 6 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED THIS EVENING AS A FRONT PUSHES INTO THE REGION. STRONG WINDS ALOFT AND MODERATE INSTABILITY MAY ALLOW SOME STORMS TO BECOME SEVERE...WITH DAMAGING WINDS TO 60 MPH AND LARGE HAIL UP TO THE SIZE OF QUARTERS. THE REGION MOST LIKELY TO SEE THESE STRONG TO SEVERE STORMS WILL BE ACROSS SOUTH CENTRAL KENTUCKY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SCATTERED THUNDERSTORMS WILL BE POSSIBLE TUESDAY AS ANOTHER UPPER LEVEL DISTURBANCE PASSES THROUGH THE AREA. SOME OF THE STRONGEST STORMS COULD CONTAIN HAIL AND GUSTY WINDS...ALTHOUGH AN ISOLATED TORNADO MAY BE POSSIBLE IF THE ATMOSPHERE CAN DESTABILIZE ENOUGH IN THE AFTERNOON. THUNDERSTORMS ARE EXPECTED TO RETURN TO THE OUTLOOK AREA FROM THURSDAY THROUGH SUNDAY AS A COLD FRONT SLOWLY PUSHES SOUTHWARD ACROSS THE REGION. HEAVY RAINFALL AND LIGHTNING WILL BE THE MAIN WEATHER HAZARDS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ANY HAIL OR WIND DAMAGE TODAY AND TUESDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. KD/EER
In the hours before
Local storm report, Oct 6, 7:12 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
712 PM EDT MON OCT 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0703 PM HAIL 5 NE BURKESVILLE 36.84N 85.30W
10/06/2014 E1.25 INCH CUMBERLAND KY TRAINED SPOTTER
&&
EVENT NUMBER LMK1400861
RLSpecial weather statement, Oct 6, 7:21 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
621 PM CDT MON OCT 6 2014
KYZ064>066-077-062350-
ADAIR KY-CASEY KY-GREEN KY-TAYLOR KY-
621 PM CDT MON OCT 6 2014
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...MODERATE RAIN...AND
HALF INCH HAIL...
AT 616 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHEAST OF GREENSBURG...AND MOVING EAST
AT 35 MPH.
OCCASIONAL LIGHTNING...MODERATE RAIN REDUCING VISIBILITIES...AND HALF
INCH HAIL...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
LIBERTY...
COLUMBIA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
&&
LAT...LON 3706 8542 3727 8548 3738 8494 3720 8486
3716 8502 3718 8504 3715 8507
TIME...MOT...LOC 2321Z 255DEG 31KT 3721 8534
JDGLocal storm report, Oct 6, 7:22 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
722 PM EDT MON OCT 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0721 PM HAIL DUNDEE 37.55N 86.78W
10/06/2014 E1.00 INCH OHIO KY TRAINED SPOTTER
&&
EVENT NUMBER LMK1400862
RLLocal storm report, Oct 6, 7:41 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
741 PM EDT MON OCT 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM HAIL 4 N BURKESVILLE 36.85N 85.37W
10/06/2014 E2.00 INCH CUMBERLAND KY EMERGENCY MNGR
DAMAGE TO HOMES AND VEHICLES
&&
EVENT NUMBER LMK1400863
RLSpecial weather statement, Oct 6, 7:49 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 649 PM CDT MON OCT 6 2014 KYZ027-028-063-070020- GRAYSON KY-HARDIN KY-HART KY- 649 PM CDT MON OCT 6 2014 ...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...NICKEL SIZE HAIL...AND 40 MPH WINDS... AT 646 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES WEST OF LEITCHFIELD...AND MOVING EAST AT 45 MPH. OCCASIONAL LIGHTNING...HEAVY RAIN REDUCING VISIBILITIES...NICKEL SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THIS STORM. * THIS STORM WILL ALSO IMPACT... LEITCHFIELD... LILAC AND HANGING ROCK... CLARKSON AND GRAYSON SPRINGS... WEST CLIFTY AND FRAGRANT... LACON AND HORNTOWN... THIS STORM WILL AFFECT THE WESTERN KENTUCKY (FORD) PARKWAY BETWEEN MILE MARKERS 107 AND 123. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. && LAT...LON 3760 8596 3740 8597 3745 8649 3754 8649 TIME...MOT...LOC 2349Z 268DEG 38KT 3749 8639 SCHOETTMER
Local storm report, Oct 6, 7:56 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
756 PM EDT MON OCT 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL DUNDEE 37.55N 86.78W
10/06/2014 E1.00 INCH OHIO KY TRAINED SPOTTER
&&
EVENT NUMBER LMK1400864
RLThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 6, 8:03 PM EDT | Special Weather Statement | LMK | Casey, Lincoln | 62 min |
| Oct 6, 8:14 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Casey | 21 min |
| Oct 6, 8:21 PM EDT | Special Weather Statement | LMK | Henry, Oldham | 59 min |
| Oct 6, 8:23 PM EDT | Severe Thunderstorm Warning | LMK | Hardin, Larue | 27 min |
| Oct 6, 8:27 PM EDT | Severe Thunderstorm Warning | LMK | Grayson | 23 min |
| Oct 6, 8:38 PM EDT | Special Weather Statement | LMK | Franklin, Shelby | 27 min |
| Oct 6, 8:39 PM EDT | Special Weather Statement | LMK | Adair | 46 min |
| Oct 6, 8:43 PM EDT | Special Weather Statement | LMK | Nelson | 32 min |
| Oct 6, 8:59 PM EDT | Special Weather Statement | LMK | Jessamine, Mercer | 31 min |
| Oct 6, 9:50 PM EDT | Severe Thunderstorm Warning | LMK | Garrard, Madison | 30 min |
| Oct 6, 10:28 PM EDT | Special Weather Statement | LMK | Rockcastle | 22 min |
| Oct 7, 1:59 AM EDT | Special Weather Statement | LMK | Casey, Marion, Taylor | 46 min |
| Oct 7, 2:27 AM EDT | Special Weather Statement | LMK | Edmonson, Hart | 18 min |
| Oct 7, 2:34 AM EDT | Special Weather Statement | LMK | Casey, Lincoln, Taylor | 31 min |
| Oct 7, 2:45 AM EDT | Special Weather Statement | LMK | Butler | 20 min |
| Oct 7, 3:08 AM EDT | Special Weather Statement | LMK | Butler, Edmonson, Hart | 42 min |
| Oct 7, 3:21 AM EDT | Special Weather Statement | LMK | Boyle | 19 min |
| Oct 7, 3:49 AM EDT | Special Weather Statement | LMK | Edmonson, Green, Hart | 31 min |
| Oct 7, 4:06 AM EDT | Severe Thunderstorm Warning | LMK | Adair, Green, Taylor | 29 min |
| Oct 7, 4:22 AM EDT | Severe Thunderstorm Warning | LMK | Adair | 28 min |
| Oct 7, 4:27 AM EDT | Special Weather Statement | LMK | Green | 28 min |
| Oct 7, 4:34 AM EDT | Severe Thunderstorm Warning | LMK | Adair, Metcalfe, Russell | 31 min |
| Oct 7, 4:39 AM EDT | Severe Thunderstorm Warning | LMK | Casey | 26 min |
| Oct 7, 4:58 AM EDT | Special Weather Statement | LMK | Russell | 22 min |
| Oct 7, 5:03 AM EDT | Severe Thunderstorm Warning | LMK | Russell | 13 min |
| Oct 7, 9:27 AM EDT | Special Weather Statement | LMK | Harrison | 28 min |
| Oct 7, 11:47 AM EDT | Special Weather Statement | LMK | Meade | 28 min |
| Oct 7, 2:31 PM EDT | Severe Thunderstorm Warning | LMK | Oldham | 29 min |
| Oct 7, 2:54 PM EDT | Severe Thunderstorm Warning | LMK | Henry, Oldham, Shelby | 31 min |
| Oct 7, 3:20 PM EDT | Severe Thunderstorm Warning | LMK | Franklin, Scott, Shelby, Woodford | 30 min |
| Oct 7, 3:43 PM EDT | Tornado Warning | LMK | Harrison, Scott | 32 min |
| Oct 7, 3:48 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Fayette, Scott | 32 min |
| Oct 7, 4:04 PM EDT | Special Weather Statement | LMK | Lincoln | 31 min |
| Oct 7, 4:12 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Nicholas | 28 min |
| Oct 7, 4:13 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Harrison, Nicholas | 32 min |
| Oct 7, 4:18 PM EDT | Severe Thunderstorm Warning | LMK | Harrison, Nicholas | 14 min |
| Oct 7, 4:20 PM EDT | Severe Thunderstorm Warning | LMK | Garrard, Lincoln | 30 min |
| Oct 7, 4:36 PM EDT | Tornado Warning | LMK | Lincoln | 19 min |
| Oct 7, 6:08 PM EDT | Severe Thunderstorm Warning | LMK | Henry, Oldham | 27 min |
| Oct 7, 6:11 PM EDT | Tornado Warning | LMK | Henry, Oldham, Shelby | 24 min |
| Oct 7, 6:22 PM EDT | Severe Thunderstorm Warning | LMK | Henry | 16 min |
| Oct 7, 6:36 PM EDT | Severe Thunderstorm Warning | LMK | Franklin, Henry, Shelby | 29 min |
| Oct 7, 6:42 PM EDT | Special Weather Statement | LMK | Bourbon, Nicholas, Scott | 43 min |
| Oct 7, 6:45 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette, Nicholas | 30 min |
| Oct 7, 6:49 PM EDT | Tornado Warning | LMK | Bourbon | 31 min |
| Oct 7, 6:50 PM EDT | Severe Thunderstorm Warning | LMK | Oldham | 30 min |
| Oct 7, 7:03 PM EDT | Tornado Warning | LMK | Franklin, Scott, Woodford | 32 min |
| Oct 7, 7:13 PM EDT | Severe Thunderstorm Warning | LMK | Henry, Oldham, Shelby | 32 min |
| Oct 7, 7:13 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Nicholas | 22 min |
| Oct 7, 7:30 PM EDT | Tornado Warning | LMK | Bourbon, Clark, Fayette, Scott | 25 min |
| Oct 7, 7:43 PM EDT | Tornado Warning | LMK | Franklin, Scott, Woodford | 32 min |
| Oct 7, 7:55 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark | 30 min |
| Oct 7, 10:56 AM EDT | Severe Thunderstorm Warning | LMK | Dubois | 29 min |
| Oct 7, 11:26 AM EDT | Special Weather Statement | LMK | Perry | 29 min |
| Oct 7, 1:31 PM EDT | Severe Thunderstorm Warning | LMK | Orange, Washington | 29 min |
| Oct 7, 1:53 PM EDT | Severe Thunderstorm Warning | LMK | Washington | 32 min |
| Oct 7, 2:18 PM EDT | Special Weather Statement | LMK | Clark | 27 min |
| Oct 7, 5:46 PM EDT | Special Weather Statement | LMK | Clark | 29 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2014Severe Thunderstorm Warnings in Kentucky, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.